# SDR DALA2023120409907

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 74,256 hours, 29,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0088890) EMER LIGHT SEAT 24D INOP. FOUND PIN ON ELECTRICAL CONNECTOR WIRE HARNESS LOOSE. RESECURED PIN INTO PLACE. IAW B737 AMM 33-51. OPS TEST GOOD.
